# SDR UALA2009100803158

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 51,056 hours, 7,512 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32907706
- Part serial: 183
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE BLEED VALVE APU DISPLAYED DURING CRUISE.  REPLACED APU BLEED VALVE AND RESET ASPL CONTROLLER, MSG CLEARED.
